MathSciNet Relay Station
MathSciNet bibliographic data
MR2372300 34C08 (34C07 37C10 37G15)
Zhang, Tonghua; Tian, Yu-Chu; Tadé, Moses O. On the number of zeros of the abelian integrals for a class of perturbed Liénard systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 17 (2007), no. 9, 3281–3287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement